# SDR AALA2018113028001

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 14,428 hours, 6,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS 1 EMERGENCY POWER SUPPLY UNIT FAILED A TEST ON PS CHECK.  MAINTENANCE REPLACED THE BATTERY 10WL IAW AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
